# SDR SWAA2022030980628

- Difficulty date: March 6, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737*
- Aircraft serial: 35218
- Aircraft time: 41,921 hours, 29,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L/H Ext. Fuselag
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EXTERIOR EMERGENCY LIGHT AFT OF TRAILING EDGE INOP / [01] RELAMPED IAW AMM 33-51-04. OPS CHECK GOOD.
